# SDR 96FDEA00940

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46992
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Thrust Link
- Condition: Loose
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 4360, NR 3 PYLON FWD ENG MOUNT, LWR THRUST LINK RT SIDE OF PYLON HAS VERTICAL ROW OF .25 BOLTS AND HORIZONTAL ROW OF .3125 IN BOLTS LOOSE, TOTAL OF 18 BOLTS LOOSE AT APPROX PYLON STA YN 222 TO 226.  *S/D*  REPLACED NUTS WITH NEW AND RETORQUED PER EO 8-5410-7-4319.
